# SDR UPS98827865

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 5645332113
- Condition: Corroded
- Location: Bs 920-940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FINGER DOUBLER BULGING AND POPPED FASTENER AT RBL 65 AT FS 920 TO 940.  REMOVED, FABRICATED AND INSTALLED FINGER DOUBLER IAW SRM 57-7-1 FIG 10, 51-1-9, 51-1-20D AND 51-1-21.
